Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2015 (2015), Article ID 516159, 6 pages
Research Article

Infinitely Many Eigenfunctions for Polynomial Problems: Exact Results

Department of General Education, National Army Academy, Taoyuan 320, Taiwan

Received 1 September 2014; Accepted 28 October 2014

Academic Editor: Gue Myung Lee

Copyright © 2015 Yi-Chou Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yi-Chou Chen, “Infinitely Many Eigenfunctions for Polynomial Problems: Exact Results,” Journal of Applied Mathematics, vol. 2015, Article ID 516159, 6 pages, 2015. doi:10.1155/2015/516159